The Newton polygon approach for boundary value problems with general boundary conditions

Loading...
Thumbnail Image
Date
2000
Authors
Volevič, Leonid R.
Editors
Contact
Journal ISSN
Electronic ISSN
ISBN
Bibliographical data
Publisher
Series
DOI (citable link)
ArXiv-ID
International patent number
EU project number
Project
Open Access publication
Restricted until
Title in another language
Research Projects
Organizational Units
Journal Issue
Publication type
Journal article
Publication status
Published in
Spectral and Evolutional Problems ; 10 (2000). - pp. 115-121
Abstract
A large class of parameter-dependent elliptic problems was introduced in the sixties by Agmon and Agranovich-Vishik. Some important examples, however, cannot be treated with the classical methods, for instance, singularly perturbed problems and the resolvent of Douglis-Nirenberg systems. This paper gives a short survey on the results of the so-called Newton polygon approach applied to singularly perturbed boundary value problems and to systems of mixed order depending in a specific way on a complex parameter.
Summary in another language
Subject (DDC)
510 Mathematics
Keywords
Conference
Review
undefined / . - undefined, undefined. - (undefined; undefined)
Cite This
ISO 690DENK, Robert, Leonid R. VOLEVIČ, 2000. The Newton polygon approach for boundary value problems with general boundary conditions. In: Spectral and Evolutional Problems. 10, pp. 115-121
BibTex
@article{Denk2000Newto-658,
  year={2000},
  title={The Newton polygon approach for boundary value problems with general boundary conditions},
  volume={10},
  journal={Spectral and Evolutional Problems},
  pages={115--121},
  author={Denk, Robert and Volevič, Leonid R.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/658">
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:24Z</dcterms:available>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/658/1/The_Newton_polygon_approach_for_boundary_value_problems_with_general_boundary_conditions.pdf"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:24Z</dc:date>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/658/1/The_Newton_polygon_approach_for_boundary_value_problems_with_general_boundary_conditions.pdf"/>
    <dc:creator>Denk, Robert</dc:creator>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/658"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dc:language>eng</dc:language>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:bibliographicCitation>First publ. in: Spectral and Evolutional Problems 10 (2000), pp. 115-121</dcterms:bibliographicCitation>
    <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights>
    <dc:creator>Volevič, Leonid R.</dc:creator>
    <dcterms:title>The Newton polygon approach for boundary value problems with general boundary conditions</dcterms:title>
    <dc:contributor>Volevič, Leonid R.</dc:contributor>
    <dcterms:issued>2000</dcterms:issued>
    <dc:format>application/pdf</dc:format>
    <dcterms:abstract xml:lang="eng">A large class of parameter-dependent elliptic problems was introduced in the sixties by Agmon and Agranovich-Vishik. Some important examples, however, cannot be treated with the classical methods, for instance, singularly perturbed problems and the resolvent of Douglis-Nirenberg systems. This paper gives a short survey on the results of the so-called Newton polygon approach applied to singularly perturbed boundary value problems and to systems of mixed order depending in a specific way on a complex parameter.</dcterms:abstract>
  </rdf:Description>
</rdf:RDF>
Internal note
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Contact
URL of original publication
Test date of URL
Examination date of dissertation
Method of financing
Comment on publication
Alliance license
Corresponding Authors der Uni Konstanz vorhanden
International Co-Authors
Bibliography of Konstanz
No
Refereed